# SDR CALA0700228

- Difficulty date: May 3, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- Aircraft time: 61,218 hours, 31,546 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.65" CRACK IN FUSELAGE SKIN AT THE R-2 DOOR UPPER HINGE CUTOUT UPPER FORWARD CORNER.  THE SKIN WAS REPAIRED IAW SRM 53-60-01.
